# SDR SWAA2021052475507

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 70,047 hours, 41,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FWD EMERGENCY LIGHT LENS LOOSE. ; / REMOVED & REPLACED R1 DOOR FWD EMERGENCY LIGHT LENS REF AMM 33-51-01 NO DEFECTS NOTED.
